# SDR M8XA9800008

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Engine: Pwa PW119C
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DEN TO DRO, THE FLIGHT CREW NOTICED ON THE FLAP POSITION INDICATION PORTION OF THE EICAS.  SCREEN THAT THE RIGHT FLAP INDICATED A ONE DEGREE DEFLECTION AND THE LEFT FLAP WAS AT ZERO DEGREE DEFLECTION.  THIS WAS NOT ASSOCIATED WITH A FAULT OR ASSEMTERY WARNING.  THE FLIGHT CREW ELECTED TO RETURN TO DEN.  AIRCRAFT LANDED IN DENVER WITHOUT FURTHER INCIDENT.  MX INSPECTED THE AIRCRAFT IAW JIC 27-50-00.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
